# SDR DLM88001556

- Difficulty date: August 13, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 31,540 hours, 25,518 cycles
- Engine: Pwa JT8D219
- Engine time: 23,041 hours, 18,355 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 8981501
- Part serial: 88479EK5829EL
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

RT ENGINE FIRE INDICATION INFLT.  CREW FOLLOWED POM PROCEDURES, LIGHT STILL ON.  CREW BLEW BOTH BOTTLES, LIGHT STILL ON.  CREW SHUT ENGINE DOWN.  FOUND BAD CONNECTION ON UPPER BURN THRU BARRIER FOR LOOP B.  REPLACED UPPER BURN THROUGH BARRIER LOOPS AND LOWER ENGINE FIRE LOOPS.  REPLACED FIRE BOTTLES.
